MathSciNet Relay Station
MathSciNet bibliographic data
MR1878616 53C12 (57S15)
Richardson, Ken The transverse geometry of $G$-manifolds and Riemannian foliations. Illinois J. Math. 45 (2001), no. 2, 517–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement